Random Galois extensions of Hilbertian fields
Journal de théorie des nombres de Bordeaux, Volume 25 (2013) no. 1, pp. 31-42.

Let L be a Galois extension of a countable Hilbertian field K. Although L need not be Hilbertian, we prove that an abundance of large Galois subextensions of L/K are.

Soit L une extension galoisienne d’un corps K hilbertien et dénombrable. Bien que L ne soit pas nécessairement hilbertien, nous montrons qu’il existe beaucoup de grandes sous-extensions de L/K qui le sont.

DOI: 10.5802/jtnb.823
Lior Bary-Soroker 1; Arno Fehm 2

1 School of Mathematical Sciences Tel Aviv University Ramat Aviv Tel Aviv 69978 Israel
2 Universität Konstanz Fachbereich Mathematik und Statistik Fach D 203 78457 Konstanz Germany
@article{JTNB_2013__25_1_31_0,
     author = {Lior Bary-Soroker and Arno Fehm},
     title = {Random {Galois} extensions of {Hilbertian} fields},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {31--42},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {25},
     number = {1},
     year = {2013},
     doi = {10.5802/jtnb.823},
     mrnumber = {3063828},
     zbl = {06173995},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.823/}
}
TY  - JOUR
AU  - Lior Bary-Soroker
AU  - Arno Fehm
TI  - Random Galois extensions of Hilbertian fields
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2013
DA  - 2013///
SP  - 31
EP  - 42
VL  - 25
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.823/
UR  - https://www.ams.org/mathscinet-getitem?mr=3063828
UR  - https://zbmath.org/?q=an%3A06173995
UR  - https://doi.org/10.5802/jtnb.823
DO  - 10.5802/jtnb.823
LA  - en
ID  - JTNB_2013__25_1_31_0
ER  - 
%0 Journal Article
%A Lior Bary-Soroker
%A Arno Fehm
%T Random Galois extensions of Hilbertian fields
%J Journal de théorie des nombres de Bordeaux
%D 2013
%P 31-42
%V 25
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.823
%R 10.5802/jtnb.823
%G en
%F JTNB_2013__25_1_31_0
Lior Bary-Soroker; Arno Fehm. Random Galois extensions of Hilbertian fields. Journal de théorie des nombres de Bordeaux, Volume 25 (2013) no. 1, pp. 31-42. doi : 10.5802/jtnb.823. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.823/

[1] Lior Bary-Soroker, On the characterization of Hilbertian fields. International Mathematics Research Notices, 2008. | MR | Zbl

[2] Lior Bary-Soroker, On pseudo algebraically closed extensions of fields. Journal of Algebra 322(6) (2009), 2082–2105. | MR | Zbl

[3] Lior Bary-Soroker and Arno Fehm, On fields of totally S-adic numbers. http://arxiv.org/abs/1202.6200, 2012.

[4] M. Fried and M. Jarden, Field Arithmetic. Ergebnisse der Mathematik III 11. Springer, 2008. 3rd edition, revised by M. Jarden. | MR | Zbl

[5] Dan Haran, Hilbertian fields under separable algebraic extensions. Invent. Math. 137(1) (1999), 113–126. | MR | Zbl

[6] Dan Haran, Moshe Jarden, and Florian Pop, The absolute Galois group of subfields of the field of totally S-adic numbers. Functiones et Approximatio, Commentarii Mathematici, 2012. | MR

[7] Moshe Jarden, Large normal extension of Hilbertian fields. Mathematische Zeitschrift 224 (1997), 555–565. | MR | Zbl

[8] Thomas J. Jech, Set Theory. Springer, 2002. | MR | Zbl

[9] Serge Lang, Diophantine Geometry. Interscience Publishers, 1962. | MR | Zbl

[10] Jean-Pierre Serre, Topics in Galois Theory. Jones and Bartlett Publishers, 1992. | MR | Zbl

Cited by Sources: